# SDR DALA2019042902697

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 RH SIDE, HOLE A, AT LEVEL DOOR STOP 7, CR ACK DIRECTION 4 O'CLOCK AT FWD GALLEY AREA (1 EA). PERFORMED PERMANENT REPAIR INSTRCTION ON FR 20 R/H SIDE HOLE"A" AT LEVEL OF DOOR STOP 7 AS PER ER/A #577036-14AD.
